L. Praly, Convergence of the gradient algorithm for linear regression models in the continuous and discrete time cases, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01423048

N. Barabanov, R. Ortega, and J. Wang, On global asymptotic stability of ? x = ??(t)? (t)x with ?(t) bounded and not persistently exciting, Systems & Control Letters, vol.109, pp.24-27, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01816386

H. K. Khalil, Nonlinear Systems, 2002.

J. Tsinias and A. Stamati, Local asymptotic stability via averaging for time-varying systems with unbounded dynamics with respect to time, IEEE Transactions on Automatic Control, vol.54, issue.6, pp.1374-1381, 2009.
DOI : 10.1109/tac.2009.2015559

, Averaging criteria for asymptotic stability of time-varying systems, IEEE Transactions on Automatic Control, vol.59, issue.6, pp.1654-1659, 2014.

S. Sastry and M. Bodson, Adaptive Control: Stability, Convergence and Robustness, 1989.

E. Sontag and Y. Wang, On characterizations of the input-to-state stability property, Systems & Control Letters, vol.24, pp.351-359, 1995.

D. Angeli, E. Sontag, and Y. Wang, Further equivalencies and semiglobal versions of integral input to state stability, Dynamics and Control, vol.10, issue.2, pp.127-149, 2000.

I. Karafyllis and J. Tsinias, Nonuniform in time input-to-state stability and the small gain theorem, IEEE Transactions on Automatic Control, vol.49, pp.196-216, 2004.
DOI : 10.1109/tac.2003.822861

URL : http://www.math.ntua.gr/%7Eiasonkar/paper7.pdf

D. Efimov, N. Barabanov, and R. Ortega, Robust stability under relaxed persistent excitation conditions, Proc. 57th IEEE Conference on Decision and Control (CDC), 2018.
DOI : 10.1109/cdc.2018.8619330

URL : https://hal.archives-ouvertes.fr/hal-01888575

D. Efimov and A. Fradkov, Design of impulsive adaptive observers for improvement of persistency of excitation, Int. J. Adaptive Control and Signal Processing, vol.29, issue.6, pp.765-782, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01016332

A. Morgan and K. Narendra, On the uniform asymptotic stability of certain linear nonautonomous differential equations, SIAM J. Control and Optimization, vol.15, issue.1, pp.5-24, 1977.